# SDR GUUA02260701

- Difficulty date: February 26, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Engine: Pwa PT6A67D
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: S2120
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE DISCOVERED ENGINE TRUSS TUBE PN 129-910032-101 CHAFING DAMAGE AT 2.5 INCHES AFT OF FIRE SEAL FLANGE ON IB SIDE.  PERFORMED TRUSS REPAIR TO CHAFFED AREA IAW APPROVED DATA CONTAINED IN THE DWG NR 070226,DERT 510305-CE.
